Published scholarly works

Check out the latest publications by faculty in the department of Mathematics and Statistics.

2014

Burch, B. (2014). Estimating kurtosis and confidence intervals for the variance under nonnormality. J. Stat. Comput. Simul. 84 (2014), no. 12, 2710–2720.
Graf, A. (2014) A new graceful labeling for pendant graphs. Aequationes Math. 87 (2014), no. 1-2,135–145.
Graf, A. (2014). Graceful labelings of pendant graphs. Rose-Hulman Undergrad. Math J. 15 (2014), no. 1, 157–172.
Norris, A. & Sieben, N. (2014) Biased weak polyform achievement games. Discrete Math. Theor. Comput. Sci. 16 (2014), no. 3, 147–172.
Potočnik, P. &  Wilson, S. (2014) Linking rings structures and tetravalent semisymmetric graphs.Ars Math. Contemp. 7 (2014), no. 2, 341–352.
Sonderegger, D. & Hannig, J. (2014) Fiducial theory for free-knot splines. Contemporary developments in statistical theory, 155-189.
Zanazzi, J. (2014) A short proof of Klee's theorem. Discrete Math. 314, 14-16.

2013

Katona, G. & Sieben, N. (2013) Bounds on the rubbling and optimal rubbling numbers of graphs. Graphs Combin. 29, no. 3, 535-551.
Neuberger, J., Sieben, N., & Swift, J. (2013) Newton's method and symmetry for semilinear elliptic PDE on the cube. SIAM J. Appl. Dyn. Syst. 12, no. 3 1237-1279.
Neuberger, J. M., Neuberger, John W., & Swift, J. A linear conditionn dertermining local or global existence for nonlinear problems. Cent. Erur. J.. Math. 11, no. 8 1361-1374.
St. Laurent, R. & Turk, P. (2013) The effects of misconceptions on the properties of Friedman's test. Comm. Statist. Simulation Comput. 42 no. 7, 1596-1615.

2012

Burch, B. (2012) Nonparametric bootstrap confidence intervals for variance components applied to interlaboratory comparisons. J. agric. Biol. Environ. Stat. no. 2, 228-245.
Cohen, D., Denham, G., Falk, M., & Varchenko, A. (2012) Vanishing products of one-forms and critical points of master functions. Arrangements of hyperplanes-Sapporo 2009, 75-107, Adv. Stud. Pure Math., 62
Cohen, D., Falk, M., & Randell, R. (2012)Pure braid groups are not residually free. Configuration spaces, 213-230.
Douglas, I. & Sieben, N. (2012) Edge animal weak (1,2) - achievement games. Integers 12, no. G5, 13.
Falk, M. & Varchenko, A. (2012) The contravariant form on singular vectors of a projective arrangement. Configuration spaces, 255-272.
Hill, A. & Wilson, S. (2012) Four constructions of highly symmetric tetravalent graphs. J. Graph Theory 71, no. 3, 229-244.
Kovacs, I., Kutnar, K., Marusic, D., & Wilson, S. (2012) Classification of cubic symmetric tricirculants. Electron. J. Combin.  no. 2, 24,14.
Lantz, B. & Zowada, M. (2012) An overview of complex Hadamard cubes. Rose-Hulman Undergrad. math J. 13, no. 2, 31-42.
Machacek, J. & Jibin, S. (2012) An interior point method for solving semidefinite programs using cutting planes and weighted analytic centers. J. Appl. Math. 21.
Potocnik, P. & Wilson, S. (2012) On the point-stabiliser in a transitive permutation group. Monatsh. Math. no. 3-4, 497-504.
St. Laurent, R. (2012) Introduction to the theory of statistical inference. J. Amer. Statist. Assoc. 107, no. 498, 849.
Wang, J. & Zhou, W. (2012) A generalized multivariate kurtosis ordering and its applications. J. Multivariate Anal. 107, 169-180.
Wilson, S. (2012), Maniplexes: Part 1: maps, polytopes, symmetry, and operators. Symmetry 4, no. 2, 265-275.

2011

Burch, B. (2011) Confidence intervals for variance components in unbalanced one -way random effects model using non-normal distributions. J. Statist. Plann. Inference 141 no. 12, 3793-3807.
Burch, B. (2011) Assessing the performance of normal-based and REML-based confidence intervals for the intraclass correlation coefficient. Comput. Statist. Data Anal. 55, no. 2, 1018-1028.
Catalano, D., Conder, M., Du, S., Kwon, Y., Nedela, R., & Wilson, S. (2011) Classification of regular embeddings of n-dimensional cubes. J. Algebraic Combin. 33, no. 2, 215-238.
Cohen, D., Denham, G., Falk M., & Varchenko, A. (2011) Critical points and resonance of hyperplane arrangements. Canad. J. Math. no. 5, 1038-1057.
Englander, J. & Sieben, N. (2011) Critical branching random walk in an IID environment. Monte Carlo Methods Appl. 17, no. 2, 169-193.
Zhou, W. & Wang, J. (2011) On the weighted multivariate Wilcoxon rank regression estimate. Statist. Probab. Lett. 81, no. 6, 704-713.

2010

Blows, T.R. (2010).  Limit cycle configurations of cubic systems.  Rocky Mountain Journal of Mathematics 40, 1111-1122.

Blows, T.R. & B. Luedeker (2010).  Nonlinear Population Models with Adult-Based Density-Dependence. International Journal of Mathematical Modeling, Simulation and Applications, Volume 3, Issue 2, 2010. To appear.

Burch, B.D. (2010). Assessing the Performance of Normal-based and REML-based

Confidence Intervals for the Intraclass Correlation Coefficient.  Computational Statistics and Data Analysis, 11 pages, article in press.

Caron, R.J., Traynor, T., Jibrin, S. (2010). Feasibility and Constraint Analysis of Sets of Linear Matrix Inequalities, Informs Journal on Computing, vol. 22, 144-153.

Falk, M. (2010).  Geometry and combinatorics of resonant weights, in Arrangements, Local Systems, and Singularities, CIMPA Summer School, Galatasaray University, Istanbul, 2007, (F.El Zein, A. Suciu, M.Tosun, M. Uudag, S. Yuzvinsky, eds.), Progress in Mathematics Series 283, 155-176, Birkhauser Ba.

Guerrero, S. (2010). Technological pedagogical content knowledge in the mathematics classroom. Journal of Digital Learning in Teacher Education.

Guerrero, S. (2010). The guess-and-check method for solving word problems. Mathematics Teaching in the Middle School, 15 (7).

Guerrero, S. (2010). Web 2.0 in a preservice math methods course: Teacher candidates’ perceptions and predictions. Proceedings of the 21st Annual Conference for the Society for Information Technology and Teacher Education. San Diego, California.

Jibrin, S. (2010). Hit-and-Run Algorithms for Feasibility and Detection of Necessary Linear Matrix Inequalities, International Journal of Numerical Methods and Applications, vol. 3, no. 1, (2010), 1-23.

Sieben, N. (2010).  A Graph Pebbling Algorithm on Weighted Graphs, Journal of Graph Algorithms and Applications 14, no. 2, 221-244.

Sieben, N. & F. Gabor (2010). Polyiamonds and Polyhexes with Minimum Site-perimeter and Achievement Games, Electron. J. Comb. 17, No. 1, Research Paper R65, 14 pgs.